# SDR SIMA201912095003

- Difficulty date: November 25, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,898 hours, 15,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER COCKPIT FLOOR BEAM AT BL 12.00 IS CRACKED, LOCATED JUST FWD OS FS280.00. -C/A-REPAIRED LH CENTER COCKPIT FLOOR BEAM AT BL 12.00 JUST FWD OF  FS280.00 IAW SRM 53-11-43.
